# SDR SWAA2024061282755

- Difficulty date: May 5, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 65,876 hours, 39,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1016 S3l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR ON SUPPORT ANGLE LOCATED BS1016 BTW STR3L TO STR3R AT VERTICAL STABILIZER 2024-294662<[01] REPLACED SUPPORT ANGLE LOCATED ON REAR SPAR; BS1016 BTW STR3L TO STR3R AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 176A3101 REV -;[02] CORRECTED STEP 1. REPLACED SUPPORT ANGLE LOCATED ON REAR SPAR; BS1016 BTW STR3L TO STR3R AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 176A3101 REV -; SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED SUPPORT ANGLE LOCATED ON REAR SPAR; BS1016 BTW STR3L TO STR3R AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 176A3101 REV -; SEE INDIVIDUAL SIGN OFF BELOW.
